| Model Number |
0998-00-0800-52 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during routine chekck by the customer cardiosave hybrid it was determined that upper bracket screen was faulty.There is no patient involved.No harm reported.The getinge field service technician was dispatched to evaluate the unit.It was reported that upper screen bracket was replaced.Following the replacement device passed all functional and safety tests according to factory specifications.Device was returned to customer and cleared for clinical use.
Additional Manufacturer Narrative
Event site name: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.